Abstract nonlinear Volterra integrodifferential equations with nonsmooth kernels
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 2 (1991) no. 1, pp. 43-53 Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica

Voir la notice de l'article

A Cauchy problem for an abstract nonlinear Volterra integrodifferential equation is considered. Existence and uniqueness results are shown for any given time interval under weak time regularity assumptions on the kernel. Some applications to the heat flow with memory are presented.
@article{RLIN_1991_9_2_1_a5,
     author = {Grasselli, Maurizio and Lorenzi, Alfredo},
     title = {Abstract nonlinear {Volterra} integrodifferential equations with nonsmooth kernels},
     journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
     pages = {43--53},
     year = {1991},
     volume = {Ser. 9, 2},
     number = {1},
     zbl = {0819.45006},
     mrnumber = {MR1120122},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_1_a5/}
}
TY  - JOUR
AU  - Grasselli, Maurizio
AU  - Lorenzi, Alfredo
TI  - Abstract nonlinear Volterra integrodifferential equations with nonsmooth kernels
JO  - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
PY  - 1991
SP  - 43
EP  - 53
VL  - 2
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_1_a5/
LA  - en
ID  - RLIN_1991_9_2_1_a5
ER  - 
%0 Journal Article
%A Grasselli, Maurizio
%A Lorenzi, Alfredo
%T Abstract nonlinear Volterra integrodifferential equations with nonsmooth kernels
%J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
%D 1991
%P 43-53
%V 2
%N 1
%U http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_1_a5/
%G en
%F RLIN_1991_9_2_1_a5
Grasselli, Maurizio; Lorenzi, Alfredo. Abstract nonlinear Volterra integrodifferential equations with nonsmooth kernels. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 2 (1991) no. 1, pp. 43-53. http://geodesic.mathdoc.fr/item/RLIN_1991_9_2_1_a5/